May 28, 2004
My question is about Kaletra and viread. I have become resistant to about all but three drugs. This new treatment had been hard on my stomach. I have had all the side affects and it seems my tummy is no better.I have severe pain in the lower ab area and have to ruch to the bathroom alot. Is this going to get better?
| Response from Dr. Henry
For some patients Kaletra and to a lesser extent Viread are hard on their GI system. Depending on the particular stomach symptoms you are having, often something can be prescribed or recommended by your HIV specialist that can help some. Often the GI symptoms diminish with time byt not always. Depending on your resistance picture, there may still be some other boosted PI options. Fuzeon has essentially no stomach side effects since it is injected so that might be a consideration. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.